# SDR AALA20140527033

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 106,411 hours, 17,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 UPPER AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 UPPER AFT EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
